Doctor insights on:
Leg Cramps As Side Effect Of Lupus Prednisone Cellcept
Prednisone: prescribed but tickly throat and waves of tingly and prickly feeling in legs... Have lupus. Side effect or allergy?
Leg pain can be due to a muscle cramp (also called a charley horse). Common causes of cramps include: * Dehydration or low amounts of potassium, sodium, calcium, or magnesium in the blood * Medications such as: o Diuretics, which can cause you to lose too much fluid or minerals o Statins, which lower cholesterol and can cause muscle injury * Muscle fatigue or strain from overuse, too much exercise, or holding a muscle in the same position ...Read more
Why does symbicort or prednisone cause leg cramps at night? What nutrient do I need to prevent them? I have to be able to make them stop! so painful!
Can I try 3-4 TUMS for severe leg cramps while on Prednisone? I do take multivitamin & a Magnesium, Zinc, Calcium supplement. Have OA. Any harm?
Possibly: TUMs may affect the absorption of other medications. Also if they have calcium in them you do not want to go above 1,500 mg of calcium a day because of the risk of kidney stones. Also you said you have OA and we typically do not use Prednisone for that condition. Please make certain of your diagnosis ...Read moreSee 1 more doctor answer
Could I have lupus? Joint pain, tingling in toes, water retention, leg cramps, swelling around eyes, red face, headaches, fatigue, graves diseas
Only a good eval by-: -a rheumatologist can give you a good answer. You need to see one for hands on eval & lab tests. Some of the symptoms does suggest lupus, but you need an answer, & that is the best way to have the question answered. ...Read more
On 40mg of Prednisone, Cellcept 1000mg for abt 3wks for CNS lupus. Before meds - norm WBC of 6ish. New CBC + Diff WBC 12.75, abs neut11.60. Concern?
Probably not: The increases in WBC and neut are expected when on high doses of prednisone. However you need to have follow up with your rheumatologist to address this issue since only a direct exam can help detect the presence of an infection which may be masked by the medications you are taking. ...Read more
I have SLE Lupus and pulmonary fibrosis. Is there a way to get rid of the cough. I use oxygen, take prednisone, cellcept, antimalarial meds.
Could not help much: I am sorry to tell unfortunately ,with the SLE and pulm. fibrosis bec. of the lung scarring you have this cough which couldn't be helped much . Supressing cough with medicines like codeine linctus help in heart failure patients ,but in ur case ,should not precipitate infections by suppressing cough. If you are on medicatio like lisinopril for HTN/kidney dz from lupus , it can also contribute ...Read moreSee 1 more doctor answer
My leg cramps up and hurts to walk, more often now. Are there any meds that cause that as a side effect?
No: Walking, especially uphill and experiencing cramping/tightness in muscles of the calf or buttock area is called claudication, and when stopping for 5-10 min the symptom goes away. Walking again for will trigger cramping, and this is indicative of pad (peripheral arterial disease), poor circulation, and you should see your doctor. ...Read moreSee 1 more doctor answer
I started lisinopril last month and have been having leg cramps almost every day. Is this a side effect?
Call pharmacy : Lisonopril is an ace inhibitor. Side effects vary and calling your pharmacist may help. Record when you take the medication then when the pain starts. Your pharmacist will be able to look up side effects and consult on these. If blood tests are required the pharmacist can communicate to md. ...Read moreSee 2 more doctor answers
I've been having terrible leg cramps over the past year. Could it be a side effect of birth control?
Potentially.: Best thing to do is figure out what changed in your life when you started having leg cramps. If you started taking bc at that point, it could be that. Estrogenic bc pills also increase your risk of blood clots too. You may want to see a physician and have them evaluate you for a possible lower extremity blood clot. ...Read more
Prednisone is a synthetic cortisone. The body makes cortisone, a natural hormone made in adrenal glands. The body converts it to Hydrocortisone to become active. 25 mg of cortisone has about same effect as 5 mgm prednisone. The average person would produce 3-6 mg of pred daily. So why use a substitute? The synthetic has more anti-inflammatory effect; but has less effect ...Read more
Cellcept (mycophenolate mofetil) lowers your body's immune system. The immune system helps your body fight infections. The immune system can also fight or "reject" a transplanted organ such as a liver or kidney. This is because the immune system treats the new organ as an invader. Cellcept is used to prevent your body from rejecting a kidney, ...Read more
- Talk to a doctor live online for free
- Is having hot flashes a normal side effect of prednisone?
- Is leg cramps a symptom of lupus?
- Erythematous side effect of prednisone
- Ask a doctor a question free online
- Diarrhea as a side effect of green tea
- Fatigue as a side effect of a no carb diet
- Flushed face prednisone side effect
- Side effect of musterbation
- Talk to a pharmacologist online for free